# SDR CA961112005

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Failed
- Location: Nr 5 Bearing
- Component: 6898735
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: A, R

## Discrepancy

(CAN) DURING FLIGHT, CHIP LIGHT ILLUMINATED AND POWER LOSS OCCURRED.  AUTO ROTATION CARRIED OUT.
